# SDR SWAA2023122827654

- Difficulty date: December 4, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO RIGHT TRANSITION ANGLE HAS CORROSION AT BS 500F TO 500G.<[01] BLENDED AREAS; REMOVED .010' MATERIAL; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-2R-5.;[02] DAMAGE REMOVED FROM STA. 500D+10 TO 500F+10 . REPAIR TO BE ACCOMPLISHED ON NR# TTG8Q00Q4FZS.;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #1 AND #2. VERIFIED REPAIR ACCOMPLISHED ON TTG8Q00Q4FZS
